Alert archive / Idaho / Red Flag Warnings in 2016

Red Flag Warning 17, NWS Pocatello, ID

September 1, 201623 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 1, 2016, 9:58 PM MDT for 23 counties in Idaho. It took effect at Sep 2, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 1, 2016, 9:58 PM MDT (03:58 UTC)
In effect from
Sep 2, 2016, 12:00 PM MDT
Expired
Sep 2, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID
All 23 counties

Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 53 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 4.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2016-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2016-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3447 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

595 
WWUS85 KPIH 020358
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
958 PM MDT THU SEP 1 2016


IDZ422-475-476-021200-
/O.EXP.KPIH.FW.W.0016.000000T0000Z-160902T0400Z/
/O.NEW.KPIH.FW.W.0017.160902T1800Z-160903T0200Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
958 PM MDT THU SEP 1 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
GUSTY WINDS FOR FIRE WEATHER ZONES 422...475 AND 476... 

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
FIRE WEATHER ZONES 422...475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. 

* WIND...SOUTHWEST TO WEST 10 TO 20 MPH WITH GUSTS NEAR 30 MPH
  FROM NOON TO 8 PM ON FRIDAY.

* HUMIDITY...15 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ411-413-021200-
/O.EXP.KPIH.FW.W.0016.000000T0000Z-160902T0400Z/
/O.NEW.KPIH.FW.W.0017.160902T1800Z-160903T0200Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
CARIBOU RANGE/CARIBOU NF-
958 PM MDT THU SEP 1 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 411 AND 413... 

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR
FIRE WEATHER ZONES 411 AND 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. 

* WIND...SOUTHWEST TO WEST WINDS 10 TO 20 MPH WITH GUSTS OF 25 TO
  35 MPH FROM NOON TO 8 PM FRIDAY.

* HUMIDITY...15 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A RED FLAG WARNING MEANS
THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...
OR WILL SHORTLY. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-020500-
/O.EXP.KPIH.FW.W.0016.000000T0000Z-160902T0400Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
958 PM MDT THU SEP 1 2016

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 427...

THUNDERSTORMS HAVE ENDED AND WINDS HUMIDITY HAS RISEN.

$$

IDZ410-425-021200-
/O.NEW.KPIH.FW.W.0017.160902T1800Z-160903T0200Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM NORTH OF THE SNAKE RIVER-
958 PM MDT THU SEP 1 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 410 AND 425...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 410. FIRE WEATHER ZONE 425. 

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH FROM NOON
  TO 8 PM FRIDAY.  

* HUMIDITY...15 TO 25 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
2 follow-up statements
532 
WWUS85 KPIH 020901
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
301 AM MDT FRI SEP 2 2016

IDZ410-411-413-422-425-475-476-030200-
/O.CON.KPIH.FW.W.0017.160902T1800Z-160903T0200Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
CARIBOU RANGE/CARIBOU NF-SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM NORTH OF THE SNAKE RIVER-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
301 AM MDT FRI SEP 2 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 410...
411...413...422...425...475 AND 476...

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH FROM NOON
  TO 8 PM TODAY.

* HUMIDITY...15 TO 20 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW... OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$
862 
WWUS85 KPIH 030153
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
753 PM MDT FRI SEP 2 2016


IDZ410-411-413-422-425-475-476-030300-
/O.EXP.KPIH.FW.W.0017.000000T0000Z-160903T0200Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
CARIBOU RANGE/CARIBOU NF-SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM NORTH OF THE SNAKE RIVER-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
753 PM MDT FRI SEP 2 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
STRONG GUSTY WINDS FOR FIRE WEATHER ZONES
410...411...413...422... 425...475 AND 476...

WINDS ARE EXPECTED TO CONTINUE TO DIE DOWN OVERNIGHT. THUS THE
WARNING WILL BE ALLOWED TO EXPIRE.  

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 1, 8:57 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 1, 8:57 PM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Pocatello ID
857 PM MDT THU SEP 1 2016

.UPDATE...A few straggler thunderstorms remain active in the
northeast portions of the Snake Plain. Further south, mainly
isolated showers linger in the southeast highlands. Convection
continuing over northern Utah should be able to maintain itself
and slide north into the southeast portions of the region after
midnight as shortwave shifts north ahead of advancing low. Surface
cold front still on target for Friday with strong winds developing
across most of the region behind the front. Current forecast on
track with slight adjustment to strengthen winds for Friday
afternoon. Will let current red flag warnings go for this evening
and add red flag warning for portions of the region tomorrow. DMH

&&

.PREV DISCUSSION... /issued 124 PM MDT THU SEP 1 2016/

Discussion...A few showers and thunderstorms this afternoon slowly
progressing eastward through the Snake Plain and Eastern Highlands,
supported by left exit region of a upper level jet. Should take
until the early morning hours Friday to clear this area. Drier air
moves in on Friday, leaving strong and gusty surface winds as the
main concern for fire activity. The low pressure disturbance
currently near the south coast of British Columbia is expected to
swing through Washington and the Idaho Pan handle, then lift
northeast. Energy on the upstream side of the broad trough continues
to dig the trough southward. Then, the next disturbance that drops
south near the coast of British Columbia Saturday, has a better
chance to swing through southeast Idaho late Saturday night and
Sunday. The last couple models runs are supporting this trend. High
temperatures for Saturday were increased a few degrees, while the
chance for rain was increased Saturday night into Monday morning.
Also adjusted the snow levels over the central mountains a little
lower so it is possible for some very light accumulation on the
higher peaks Sunday/Monday. Model timing and amplitude of subsequent
embedded disturbances Tuesday onward are not the same and have
resisted making any large changes at this time. RS

AVIATION...VFR Weather should continue through tomorrow. We are
seeing showers and thunderstorms around today so we feel confident
with the current forecast of VCTS at all sites through sometime this
evening or overnight. Gusty outflow winds are possible with this
activity. What overall wind we have out there this afternoon should
die down tonight, only to return tomorrow even stronger. All sites
except KBYI should see sustained 15-20kts with gusts close to 30kts.
KSUN should see some afternoon winds out of the west due to gap flow
and a potential switch to northwest late in the afternoon vs
evening.  Keyes

FIRE WEATHER...The combination of overall gusty winds, low humidity
and even some thunderstorms will keep Red Flag Warnings going
through this evening except for Zones 410 and 425. Although, those
zones may even isolated storms before midnight.  Gusty outflow winds
and little rain can be expected. We should see winds except at
ridgetop level die down overnight, but isolated storms are still
possible especially east of Monida-INL-Malta line. The cold front
works through the area for tomorrow bringing stronger winds but some
moderation in temperatures and humidity. Winds gusts of 25-40mph are
possible over most areas except the Magic Valley and south-central
highlands (425/427).  Even with the higher humidity, the extreme dry
fuels and wind combination could lead to rapid fire growth. Once we
are through the current round of warnings, we will issue a Red Flag
Warning for Zones 410/411/413/422/475/476 just for those reasons. It
should be rain free save for a few showers/storms from around
Stanley to Bannock Pass. Starting later Saturday, we should a fairly
wet period heading into Sunday night and Monday. Some of the latest
data suggests we could see drying from southwest to northeast Monday
but it all depends on the speed of the storm moving through eastern
Idaho. It will keep cooling down as the main low passes through. In
fact, we might even some light snow on higher peaks as snow levels
drop to between 8500 and 10000ft. It may not be enough to accumulate
but still the potential of at least SEEING snow is there. Also
expect occasional isolated thunderstorms with this event.  Keyes

&&

.PIH Watches/Warnings/Advisories...
Red Flag Warning until 10 PM MDT this evening for IDZ411-413-422-
427-475-476.

Red Flag Warning from noon to 8 PM MDT Friday for IDZ410-411-413-
422-425-475-476.

&&

In the hours before

Local storm report, Sep 1, 4:03 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
403 PM MDT THU SEP 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     1 E CHUBBUCK            42.92N 112.45W
09/01/2016  E60 MPH          BANNOCK            ID   NWS EMPLOYEE

&&

DMH
Special weather statement, Sep 1, 4:23 PM MDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
423 PM MDT THU SEP 1 2016

IDZ020-021-023-012315-
CARIBOU HIGHLANDS ID-LOWER SNAKE RIVER PLAIN ID-
UPPER SNAKE RIVER PLAIN ID-
423 PM MDT THU SEP 1 2016

...STRONG THUNDERSTORM TRACKING OVER SOUTH CENTRAL
JEFFERSON...CENTRAL BINGHAM...NORTH CENTRAL BANNOCK AND NORTHWESTERN
BONNEVILLE COUNTIES UNTIL 515 PM MDT...

AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT HALL PUTNAM LODGE...OR 8 MILES SOUTHEAST OF BLACKFOOT...MOVING
NORTHEAST AT 35 MPH. THIS THUNDERSTORM HAS A HISTORY OF PRODUCING
STRONG WINDS.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...BLACKFOOT...GOSHEN...RIRIE RESERVOIR...AMMON...
SHELLEY...IONA...UCON...FIRTH...FORT HALL LINCOLN CREEK LODGE...
BONE...FORT HALL PUTNAM LODGE...ROSE...FORT HALL EAGLE LODGE...
GROVELAND...BASALT...TRAIL CREEK CAMPGROUND...WAPELLO AND OSGOOD.

LAT...LON 4293 11222 4309 11246 4369 11201 4335 11151
TIME...MOT...LOC 2222Z 217DEG 31KT 4308 11227

NP/DMH
Special weather statement, Sep 1, 4:34 PM MDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
434 PM MDT THU SEP 1 2016

IDZ019-023-012315-
CARIBOU HIGHLANDS ID-UPPER SNAKE HIGHLANDS ID-
434 PM MDT THU SEP 1 2016

...THUNDERSTORM CONTINUES TO TRACK THROUGH TETON...EAST CENTRAL
MADISON... NORTHEASTERN BONNEVILLE AND SOUTHEASTERN FREMONT COUNTIES
UNTIL 515 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF DRIGGS...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DRIGGS...FELT...VICTOR...TETONIA...
TIE CANYON FIRE AND PINE CREEK PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE CREWS WORKING NEAR THE TIE CANYON SHOULD PREPARE FOR
STRONG...GUSTY AND ERRATIC THUNDERSTORM OUTFLOW WINDS THAT WILL
INCREASE FIRE BEHAVIOR. THIS IS A DANGEROUS SITUATION. FIRE CREWS
SHOULD MOVE TO SAFETY ZONES IMMEDIATELY.

&&

LAT...LON 4352 11130 4370 11146 4399 11105 4361 11104
TIME...MOT...LOC 2232Z 230DEG 20KT 4369 11130

NP/DMH
Special weather statement, Sep 1, 5:09 PM MDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
509 PM MDT THU SEP 1 2016

IDZ020-021-023-012345-
CARIBOU HIGHLANDS ID-LOWER SNAKE RIVER PLAIN ID-
UPPER SNAKE RIVER PLAIN ID-
509 PM MDT THU SEP 1 2016

...THUNDERSTORMS NOW TRACKING THROUGH NORTHWESTERN CARIBOU...
SOUTHEASTERN JEFFERSON...SOUTHWESTERN MADISON...EAST CENTRAL BINGHAM
AND EASTERN BONNEVILLE COUNTIES UNTIL 545 PM MDT...

AT 507 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF BONE...OR 15 MILES SOUTHEAST OF GOSHEN...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...GOSHEN...RIRIE RESERVOIR...AMMON...SHELLEY...IONA...
RIRIE...FIRTH...BONE...BASALT...CUTTHROAT TROUT CAMPGROUND...
TRAIL CREEK CAMPGROUND AND HEISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE CREWS WORKING NEAR THE HENRY'S CREEK FIRE SHOULD PREPARE FOR
STRONG...GUSTY AND ERRATIC THUNDERSTORM OUTFLOW WINDS THAT WILL
INCREASE FIRE BEHAVIOR. THIS IS A DANGEROUS SITUATION. FIRE CREWS
SHOULD MOVE TO SAFETY ZONES IMMEDIATELY.

&&

LAT...LON 4301 11183 4313 11195 4335 11226 4369 11173
      4347 11142 4329 11131
TIME...MOT...LOC 2307Z 230DEG 20KT 4319 11182

NP/DMH
Special weather statement, Sep 1, 5:17 PM MDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
517 PM MDT THU SEP 1 2016

IDZ019-023-012345-
CARIBOU HIGHLANDS ID-UPPER SNAKE HIGHLANDS ID-
517 PM MDT THU SEP 1 2016

...STRONG THUNDERSTORM CONTINUES TO TRACK OVER SOUTHEASTERN TETON
AND NORTHEASTERN BONNEVILLE COUNTIES UNTIL 545 PM MDT...

AT 516 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VICTOR...OR 10 MILES NORTHEAST OF SWAN VALLEY...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DRIGGS...VICTOR...TIE CANYON AND PINE CREEK PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE CREWS WORKING NEAR THE TIE CANYON FIRE SHOULD PREPARE FOR
STRONG...GUSTY AND ERRATIC THUNDERSTORM OUTFLOW WINDS THAT WILL
INCREASE FIRE BEHAVIOR. THIS IS A DANGEROUS SITUATION. FIRE CREWS
SHOULD MOVE TO SAFETY ZONES IMMEDIATELY.

&&

LAT...LON 4352 11123 4359 11135 4380 11113 4373 11104
      4363 11104
TIME...MOT...LOC 2316Z 219DEG 19KT 4357 11122

NP/DMH
Special weather statement, Sep 1, 8:45 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
845 PM MDT THU SEP 1 2016

IDZ019-020-032-020330-
UPPER SNAKE RIVER PLAIN ID-LOST RIVER/PASHIMEROI ID-
UPPER SNAKE HIGHLANDS ID-
845 PM MDT THU SEP 1 2016

...SPECIAL WEATHER STATEMENT...

AT 844 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF NORTHWEST INL...OR 19 MILES NORTHWEST OF MUD LAKE...
MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUBOIS...EDIE SCHOOL AND SMALL.

LAT...LON 4389 11276 4400 11295 4446 11268 4418 11217
TIME...MOT...LOC 0244Z 219DEG 31KT 4401 11279

DMH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:45 PM MDTSpecial Weather StatementPIHClark45 min

Nearby

Red Flag Warnings in Idaho, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.